# SDR HEEA062155

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7160 · Engine Air Intake System
- Part: Support
- Part number: 350A54108004
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND BOTTOM SUPPORT BOLT AREA.
